July 6, 2007, Newsletter Issue #53: Be careful in the sun if you are taking medications

Tip of the Week

Many medications, including certain antibiotics, heart and blood pressure medicines, antihistimines and antidepressants, can cause photosensitive reactions when the user is exposed to sunlight. This can result in an unusual "sunburn", or a rash or other allergic-type reaction to the skin. Individual sensitivities vary widely and may not happen to every user, every time. Most people on daily prescriptions will have more sensitive skin types. Consult your physician or pharmacist before sun exposure when using ANY medication.

About LifeTips

Now one of the top on-line publishers in the world, LifeTips offers tips to millions of monthly visitors. Our mission mission is to make your life smarter, better, faster and wiser. Expert writers earn dough for what they know. And exclusive sponsors in each niche topic help us make-it-all happen.

Not finding the advice and tips you need on this Skin Care Tip Site? Request a Tip Now!


Guru Spotlight
Byron White